# SDR WVER2014080591607

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 26,176 hours, 21,455 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tab
- Condition: Chafed
- Location: Horizontal Stab
- Part time: 26,176 hours, 21,455 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RT HORIZONTAL STABILIZER PIN ANTI-ROTATION TABS HAVE CHAFE DAMAGE.
